Posted by richard (22.214.171.124) on April 27, 2001 at 17:21:40:
In Reply to: Prednisone???? posted by Chris on April 27, 2001 at 15:15:53:
You should get relief from the prednisone if not immediately then within a few days. The reason for the doctor prescribing you the prednisone is to provide relief while you're waiting for the verapamil to kick in. He did the correct thing. However if the prednisone doesn't work say within 3 days, it may not work at all. That was my case. I suggest you head back to your physician and ask for dexamethasone a.k.a. decacort. It's much more powerful and it should work immediately. Again, the decacort is taken for only 13 days giving your verapamil time to kick in.
I also suggest you check out Dr. Robbins web site at the link I have provided below for information on the drugs you are taking.
Additionally check out the magic mushroom treatment.
good luck mate
Post a Followup